# SDR DHL9980221C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT LOWER CARGO COMPT CIRCUMFERENTIAL AT FS 1380 BTW LONG 34R IS CRACKED.  REF 34403.  STOP DRILLED END CRACK AREA AT AFT CARGO COMPT CIRCUMFERENTIAL STA 1380 BETWEEN LONG 34R TO 33R IAW DC-8 SRM 53-2-0 PG 2E FIG 1B.  FABRICATED ANGLE REPAIR 301 STAINLESS .25 HARD. 032 5X2 IAW DC-8 SRM 53-2-0 PG 2E FIG 1B.  INSTALLED ANGLE REPAIR PER DC-8 SRM 51-1-21 PG 1 PAR 1.
